# SDR SWIA201333776

- Difficulty date: June 22, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 34,930 hours, 48,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER MISSING AT ROW 6A.  FLT#5324 REPLACED MISSING EMERGENCY EXIT SIGN.
